University of Cambridge > Talks.cam > Isaac Newton Institute Seminar Series > General Sobolev metrics on the manifold of all Riemannian metrics

General Sobolev metrics on the manifold of all Riemannian metrics

Add to your list(s) Download to your calendar using vCal

If you have a question about this talk, please contact info@newton.ac.uk.

GFSW03 - Shape analysis and computational anatomy

Based on collaborations with M.Bauer, M.Bruveris, P.Harms. For a compact manifold $Mm$ equipped with a smooth fixed background Riemannian metric $\hat g$ we consider the space $\operatorname{Met}(M)$ of all Riemannian metrics of Sobolev class $Hs$ for real $s>\frac m2$ with respect to $\hat g$. The $L2$-metric on $\operatorname{Met}{C\infty}(M)$ was considered by DeWitt, Ebin, Freed and Groisser, Gil-Medrano and Michor, Clarke. Sobolev metrics of integer order on $\operatorname{Met}_{C^\infty}(M)$ were considered in [M.Bauer, P.Harms, and P.W. Michor: Sobolev metrics on the manifold of all Riemannian metrics. J. Differential Geom., 94(2):187-208, 2013.] In this talk we consider variants of these Sobolev metrics which include Sobolev metrics of any positive real (not integer) order $s$. We derive the geodesic equations and show that they are well-posed under some conditions and induce a locally diffeomorphic geodesic exponential mapping.

This talk is part of the Isaac Newton Institute Seminar Series series.

Tell a friend about this talk:

This talk is included in these lists:

Note that ex-directory lists are not shown.

 

© 2006-2018 Talks.cam, University of Cambridge. Contact Us | Help and Documentation | Privacy and Publicity